Vanishing theorems, linear and quadratic normality.

M. Schneider; Th. Peternell; J. Le Portier

Inventiones mathematicae (1987)

  • Volume: 87, page 573-586
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Schneider, M., Peternell, Th., and Portier, J. Le. "Vanishing theorems, linear and quadratic normality.." Inventiones mathematicae 87 (1987): 573-586. <>.

author = {Schneider, M., Peternell, Th., Portier, J. Le},
journal = {Inventiones mathematicae},
keywords = {Hartshorne conjecture; small codimension; complete intersection},
pages = {573-586},
title = {Vanishing theorems, linear and quadratic normality.},
url = {},
volume = {87},
year = {1987},

AU - Schneider, M.
AU - Peternell, Th.
AU - Portier, J. Le
TI - Vanishing theorems, linear and quadratic normality.
JO - Inventiones mathematicae
PY - 1987
VL - 87
SP - 573
EP - 586
KW - Hartshorne conjecture; small codimension; complete intersection
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.